en
Scientific article
Open access
English

Quaternionic Representations of Compact Groups

Published inJournal of mathematical physics, vol. 4, no. 1, p. 136-140
Publication date1963-01
Abstract

The main purpose of this paper is to show the conditions under which a finite dimensional representation of a group, irreducible over the complex field, is reducible over quaternions. The answer is simply stated in terms of the Frobenius-Shur classification of group representations.

eng
Keywords
  • Topological groups
  • Representation theory
Citation (ISO format)
FINKELSTEIN, David, JAUCH, Joseph-Maria, SPEISER, David. Quaternionic Representations of Compact Groups. In: Journal of mathematical physics, 1963, vol. 4, n° 1, p. 136–140. doi: 10.1063/1.1703880
Main files (1)
Article (Published version)
accessLevelPublic
Identifiers
ISSN of the journal0022-2488
60views
53downloads

Technical informations

Creation07/20/2022 12:01:00 PM
First validation07/20/2022 12:01:00 PM
Update time03/16/2023 7:00:53 AM
Status update03/16/2023 7:00:53 AM
Last indexation01/17/2024 9:01:53 PM
All rights reserved by Archive ouverte UNIGE and the University of GenevaunigeBlack